# SDR HALA0300760

- Difficulty date: September 16, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: 1C3360
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 513 - HNL - NOSE GEAR WOULD NOT RETRACT, CONFIRMED DOWN WITH CONFIG PAGE.  RECYCLED, STILL STAYED DOWN.  REMOVED AND REPLACED NLG BUNGEE CYL PER AM 32-35-02, S/N OFF EFS37385, CONDITION SAME.  REMOVED AND INSTALLED NOSE GEAR RETRACT CYL PER AMM 32-35-01, CONDITION SAME.  REMOVED NOSE STEERING T-FITTING LEFT TUNNEL.  FOUND CHECK VALVE FAILED IN NOSE GEAR RETRACT LINE.  REPLACED CHECK VALVE AND REINSTALLED 'T'.  (M)
